# SDR VTZA97333

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS/IAD - FLT 6445 - DURING LANDING AT 1330 HRS ON 6-18-97, EXPERIENCED A MAIN BAG SMOKE CAPTION ILLUMINATION.  AIRCRAFT TAXIED TO THE GATE WITH NO PROBLEM.  TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND SMOKE CAPTION ILLUMINATION.  AIRCRAFT TAXIED TO THE GATE WITH NO PROBLEM.  TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THE SMOKE DETECTOR HAD FAILED.  MAINTENANCE REPLACED THE SMOKE DETECTOR IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
